Spectrally bounded Jordan derivations on Banach algebras
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 477-481
Yong-Soo Jung
Chungnam National University
Abstract : Every spectrally bounded Jordan derivation on a unital Banach algebra maps into its Jacobson radical.
Keywords : Banach algebra, Jordan derivation, spectrally bounded, Jacobson radical
MSC numbers : Primary 46H99; Secondary 47B47
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd